Join the 'Latuda' group to help and get support from people like you.
We found 189 questions associated with the 'Latuda' topic.
Posted 16 May 2014 • 22 answers
Does Latuda cause weight gain? I hope its extremely rare to gain weight while taking this medicine. I hope the odds are in my favor to not gain any weight or have any side effects at all that would be awesome!!Just started taking Latuda after stopping Abilify because of weight gain hope I made a... read more
Posted 24 Feb 2011 • 31 answers
Although the inserts all state this is used for Schizophrenia,my MD said that was marketing decision and it is possible to use it for Bipolar disorder
Posted 29 Aug 2013 • 13 answers
Posted 21 Jul 2012 • 27 answers
My psych prescribed Latuda yesterday, to help me with my moods. I don't have an official diagnosis like schizophrenia or bipolar disorder; in fact my Dr and I differ greatly when it comes to what we think is wrong with me. My father, whom I was very close to, passed away suddenly last... read more
Posted 22 Jan 2012 • 10 answers
I was diagnosed with schizophrenia about 2 years ago I have been on numerous meds. I just started taking Latuda 4 days ago. For two days I took 40 mg now I am at 80 I feel any symptom relief at all it almost feels like I am not taking any meds at all. I am really disappointed because I heard good... read more
Posted 24 Aug 2014 • 7 answers
Posted 20 Nov 2015 • 3 answers
I JUST read that I have to take Latuda with the 350 calories and it explains why I have been feeling so crappy lately. I would take it with food in the beginning when I was taking the 20mgs with no side effects. Once I started taking the 40mgs, I became super sleepy a couple hours after taking it... read more
Posted 30 Sep 2014 • 8 answers
I'm bi-polar 1 and have been on 20mg of Latuda for 1 yr. Things have been going OK lately so I decided to stop Latuda. It's been two weeks and things are not going well. First it was OK, but then depression (some intense bouts) started happening. I'm trying to figure out if this is... read more
Posted 15 Sep 2014 • 7 answers
How long does it take for 40mg per day of Latuda to get out of your system. I have been taking for about 8 months and have had an increase in my blood sugar and not being diabetic
Posted 28 Apr 2011 • 10 answers
My doctor gave me Latuda to try, but I told him I am 10 weeks pregnant Is that goint to affect the baby? Also, I ask my doctor if Latuda have any side affects. Before I take this drug I would like to get a clear answer in what I am taking and if it's safe for my baby. Please help.
Posted 9 Mar 2017 • 2 answers
I suffer from major panic attacks and anxiety I feel blue all the time my dr. Just put me on Latuda because she said it will help with that and my bipolar what do you guys think
Posted 15 Mar 2017 • 9 answers
Posted 23 Oct 2018 • 4 answers
Posted 23 May 2018 • 5 answers
Hi all, I went to the doc yesterday and she prescribed me 10 mg of Abilify by itself. In the past I had taken Wellbutrin and Lamictal combo. She’s been wanting me to try Latuda but the price has always been a huge issue for me. It I told her it might be something I could try. Before my... read more
Posted 25 Oct 2015 • 7 answers
The Psychiatrist who put me on Latuda originally told me it didn't cause weight gain but since then I've heard it has. What's your experience been?
Related Condition Support Groups
Latuda Patient Information at Drugs.com
- Latuda Information for Consumers
- Latuda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Latuda (detailed)